The smallest values of algebraic connectivity for trees

Jian Xi Li, Ji Ming Guo, Wai Chee SHIU

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

The algebraic connectivity of a graph G is the second smallest eigenvalue of its Laplacian matrix. Let ℐ n be the set of all trees of order n. In this paper, we will provide the ordering of trees in ℐ n up to the last eight trees according to their smallest algebraic connectivities when n ≥ 13. This extends the result of Shao et al.

Original languageEnglish
Pages (from-to)2021-2032
Number of pages12
JournalActa Mathematica Sinica, English Series
Volume28
Issue number10
DOIs
Publication statusPublished - Sep 2012

Scopus Subject Areas

  • Mathematics(all)
  • Applied Mathematics

User-Defined Keywords

  • algebraic connectivity
  • ordering
  • Tree

Fingerprint

Dive into the research topics of 'The smallest values of algebraic connectivity for trees'. Together they form a unique fingerprint.

Cite this